ArticleThe journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG2023
Drug-Induced Hepatitis in an Adolescent During Concomitant Use of Azithromycin and Lisdexamfetamine Dimesylate.
Article in The journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
This case report describes a 14-year-old male with signs and symptoms of drug-induced hepatotoxicity after receiving azithromycin and lisdexamfetamine dimesylate. The patient was admitted to the hospital and a liver biopsy revealed findings suggestive of drug-induced hepatitis. In this patient, it is unclear whether 1 agent individually or a combination of azithromycin and lisdexamfetamine was the cause of hepatitis. Although hepatotoxicity has been reported with azithromycin and other macrolide antibiotics in adults, such a condition has yet to be reported in pediatrics. In light of this report, providers should be aware of a potentially rare reaction of acute hepatitis when combining azithromycin and lisdexamfetamine in pediatric patients.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.